EconPapers    
Economics at your fingertips  
 

Violations of monotonicity in evolutionary models with sample-based beliefs

Richard Ball

Economics Letters, 2017, vol. 152, issue C, 100-104

Abstract: This paper considers a class of evolutionary game-theoretic models, namely those in which agents form beliefs about the behavior of others on the basis of random samples from the population. It shows that the dynamics of these models violate the property of monotonicity, which many authors have argued any well-specified evolutionary model should possess.

Keywords: Evolution; Replicator dynamics; Monotonicity; Sample-based beliefs (search for similar items in EconPapers)
JEL-codes: C73 D83 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176517300198
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:152:y:2017:i:c:p:100-104

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-10-01
Handle: RePEc:eee:ecolet:v:152:y:2017:i:c:p:100-104